- importsource = ("Copia (2) de 01621459-2007-02.txt")
- Artículo:
Model Averaging and Dimension Selection for the Singular Value Decomposition
- Autor:
PETER D. HOFF
- Página:
674
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-02.txt
- Documento número 821107
- Actualizado el martes, 10 de julio de 2018 10:47:32 a. m.
- Creado el martes, 10 de julio de 2018 10:47:32 a. m.
- Enlace directo
- Artículo:
High-Dimension, Low-Sample Size Perspectives in Constrained Statistical Inference: The SARSCoV RNA Genome in Illustration
- Autor:
PRANAB K. SEN
MING-TIEN TSAI
YUH-SHAN Jou
- Página:
686
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-02.txt
- Documento número 821108
- Actualizado el martes, 10 de julio de 2018 10:47:32 a. m.
- Creado el martes, 10 de julio de 2018 10:47:32 a. m.
- Enlace directo
- Artículo:
Pivotal Bootstrap Methods for k-Sample Problems in Directional Statistics and Shape Analysis
- Autor:
G. J. A. AMARAL
I. L. DRYDEN
ANDREW T. A. WOOD
- Página:
695
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-02.txt
- Documento número 821109
- Actualizado el martes, 10 de julio de 2018 10:47:32 a. m.
- Creado el martes, 10 de julio de 2018 10:47:32 a. m.
- Enlace directo
- Artículo:
Nonparametric Tests for Perfect Judgment Rankings
- Autor:
JESSE FREY
OMER OZTURK
JAYANT V. DESHPANDE
- Página:
708
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-02.txt
- Documento número 821110
- Actualizado el martes, 10 de julio de 2018 10:47:32 a. m.
- Creado el martes, 10 de julio de 2018 10:47:32 a. m.
- Enlace directo
- Artículo:
Smooth Location-Dependent Bandwidth Selection for Local Polynomial Regression
- Autor:
ILYA GLUHOVSKY
ALEXANDER GLUHOVSKY
- Página:
718
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
478
- Periodo:
Junio 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-02.txt
- Documento número 821111
- Actualizado el martes, 10 de julio de 2018 10:47:32 a. m.
- Creado el martes, 10 de julio de 2018 10:47:32 a. m.
- Enlace directo